Close
Results 1 to 10 of 10
  1. #1
    Bronze Phenster
    Join Date
    Dec 2004
    Location
    philadelphia
    Posts
    20
    Photos
    View albums
    Hi guys,

    Has anyone experience any stomach bloating from Phen. I started Phen on Dec 4 and at time I got a week's worth of pills from a weight doctor. They were little red pills, which he gave me in addition to a week's worth of multivitamin.

    Starting the 2nd week I bought pills off of this website and I got the blue/clear pills. Since I've started taking Phen, especially since taking the blue/clear I've noticed bloating. I feel like I have gas in my stomach that won't go away.

    What's crazy is although I've lost weight, when my stomach is bloated I look like I'm 3 months pregnant. Man .....this ****s.

    Any advice???


    HT- 6ft4in
    SW- 215
    CW- 202 :thinking:

  2. Advertising
    advertising
     

  3. #2
    Silver Phenster
    Join Date
    Jun 2004
    Location
    Florida
    Posts
    266
    Photos
    View albums

    Post

    I can honestly say I have never heard anyone say that was a side effect but hey, we're all different. Were the red pills he gave you phen? I've never heard of them being little red pills either. Sorry i'm no help but I am observant....lol
    Leslie
    height: 5'2 age: 33 sw 197 cw 185

  4. #3
    Bronze Phenster
    Join Date
    Dec 2004
    Location
    philadelphia
    Posts
    20
    Photos
    View albums

    Post

    Yes the red pills were definitely Phen. e was a real Dr. I just decided not to go back to him because he charges about $70 a week which includes 7 phen pills and 7 vitamins. I can take my own vitamins and buy a 90 days supply of phen for what I would pay him for 2 weeks.

    Anyway, maybe it's just me as I have had stomach problems before. However, this does seem like it's worse than usual.

    I guess it could also just be constipation which I know is a side effect of phen. Who knows I just hope it goes away.

  5. #4
    Bronze Phenster Alicia76's Avatar
    Join Date
    Nov 2004
    Location
    Florida
    Posts
    83
    Photos
    View albums

    Post

    I've never seen or heard of a red phen either, I hope he hasn't been scamming you.
    As for the bloating,could you be close to your TOM?

  6. #5
    Bronze Phenster
    Join Date
    Dec 2004
    Location
    philadelphia
    Posts
    20
    Photos
    View albums

    Post

    No I can't really describe the pills because I don't have them now. But like I said the Dr. is a real weigt control dr, well known in this area. The pills may have been a generic version. But they were the same shape and form as the ones I have now and they did suppress my appetite. I lost about 6lbs the first week.

    Anyway, I've been searching for info on stomach problems associated with Phen and there seems to be a lot of posts from other people who have had similiar problems in the past. I think most of it may be related to constipation. There appears to also be a lot of people with IBS that take phen..uuummm

  7. #6
    Bronze Phenster iownapizzaplace's Avatar
    Join Date
    Nov 2004
    Location
    Chicago
    Posts
    20
    Photos
    View albums

    Post

    Hey Pluv, I have the same exact problem and I'm taking the same exact (blue/clear) as you! It is definately not constipation! I look like I am prego too! I am sooooo not happy! I am drinking a ton of water and I am in the bathroom all the time! We NEED to find the answer to this one fast!
    SW 198 12/3/04
    CW 194 12/13/04

    GW 135

  8. #7
    Bronze Phenster Cuquita13's Avatar
    Join Date
    Oct 2004
    Location
    Miami, FL
    Posts
    83
    Photos
    View albums
    I have felt like that from the phen before and at first I got quite gassy but it was definitely related to the constipation because it would get batter after I went to the bathroom. I bought some Correctol laxative but never had to use it. That side effect went away in a couple of weeks by itself. I have no problems like that now.

    [ December 15, 2004, 02:49 PM: Message edited by: Cuquita13 ]

    Aileen

  9. #8
    jdprecious
    Guest

    Post

    same here... been on it a week and a half.. lost 7 lbs the first week... i feel bloated and look pregnant... maybe im just imagining it but there is a dull pain around the incision from my c-section.... or maybe just more tender than normal...

  10. #9
    Sexy Phen Star
    Join Date
    Jan 2004
    Location
    Quincy,IL
    Posts
    3,078
    Photos
    View albums

    Post

    I have never seen any red pills and I have taken the ones from the DR and off the net. what MG were they? that is weird. I didn't have any bloating with phen.
    Rhonda

  11. #10
    Bronze Phenster
    Join Date
    Dec 2004
    Location
    philadelphia
    Posts
    20
    Photos
    View albums

    Post

    Thanks for all of the advice. I am hoping this is a phase and it will pass. But if I am still having this problem in Jan, I think I will go ahead and go to the dr.

    I sort of wonder if it's my body telling me notto eat. Because it's sometimes like I will eat a small amout of food and then my stomach swells up and I can't eat anymore.

    I am also sure that it is directly related to constipation which I know is a side affect of the Phen. I know there was a topic on this board that addressed the constipation issue. I think they actually made recommendaions as to what made it go away.

    I am actually in pain as I type. We had a holiday party at my job and I only ate some turkey and some sweet potato casserole and ok I did have some desert, ( I know this sounds like a lot, but the portions were half as much as I usally eat) Well right now I feel so full of air. My stomach is distended (3 months pregnant look)and I feel like I am choking from the air/gas because it's coming up as it can't go down. I've gone to the bathroom 3 times and nothing. This is literally a pain in the butt.

    sorry if TMI

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •